# SDR AALA201812069007

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 26,904 hours, 10,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 FLASHLIGHT DISCHARGED. INSTALLED A NEW FLASHLIGHT IAW AMM 25-64-00. OPS CHECKED GOOD.
